MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC THERMASEAL RIBBON STARTER KIT; RESIN, ROOT CANAL FILLING

TULSA DENTAL PRODUCTS LLC THERMASEAL RIBBON STARTER KIT; RESIN, ROOT CANAL FILLING
Catalog Number RIBBON
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hyperresponsive to stimuli (4538)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Investigation: retain the consistency and the setting behavior of the material are okay and within specification.The material sets.The complaint is inconclusive.Dhr the dhr of the complained batch was checked.There were no abnormalities in the dhr.
 
Event or Problem Description
In this event it is reported that patient experienced due to the use of thermaseal ribbon starter kit.No injury occurred.

Brand Name
THERMASEAL RIBBON STARTER KIT
Common Device Name
RESIN, ROOT CANAL FILLING
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24277570
Report Number2320721-2026-00010
Device Sequence Number8579847
Product Code KIF
UDI-Device IdentifierD716RIBBON1
UDI-PublicD716RIBBON1
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K960548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberRIBBON
Device Lot Number2412000067
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/28/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown